# SDR DALA2023122610611

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 56,853 hours, 25,865 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 UNABLE TO ARM DOOR AT 2L. CORRECTIVE ACTION: REMOVED TRASH FROM DOOR. DOOR CHECKS OK PER B757 AMM REF 25-66. OK FOR SERVICE. (4323642)
